# SDR SWAA2025090899801

- Difficulty date: August 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD LOWER STUB FRAME WAS CRACKED AT BS 294.5, RBL 54, WL 208.2.   REPAIRED THE STUB FRAME IAW SRM 53-10-15-2R-7, REPAIR 7.
